# SDR 95ZZZX3064

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CH
- Make and model: Saab SF340A
- Aircraft serial: 340A125
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: D49412001
- Condition: Failure
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO GEAR WOULD NOT RETRACT WITHOUT THE USE OF OVERRIDE.  THE SYSTEM WAS TROUBLESHOT AND THE LANDING GEAR SELECTOR WAS FOUND TO BE THE PROBLEM.  THE UNIT WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.
